# SDR ABXA20180318027

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 452T32601
- Condition: Corroded
- Location: Bs 1413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BULK CARGO BAY LOWER NET SUPPORT BEAM AT BS 1413. THE SUPPORT BEAM WAS REPLACED.  THE ACFT WAS GROUNDED.
